# SDR QXEA2015051100239

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 18,922 hours, 20,253 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS ABOUTED TAKEOFF FOR AUTOFEATHER NOT ARMING. RETURNED TO GATE. INTERROGATED CDS, FOUND FAULT CODES 494 A & B, AND 420 B. CLEARED FAULT CODES AND C/W FIM TASKS 61-20-09-810-810 AND 61-20-10-810-826. OPS CHECK PASS, FAULT CODES DO NOT RETURN. RETURNED TO SERVICE.
